# SDR DALA2016032002195

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 51,792 hours, 23,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL STRUCTURE DOUBLER IN FWD CARGO COMPARTMENT FROM FRAME 25 TO FRAME 26 BETWEEN STR 39R TO STR 41R.  REPLACED INTERNAL STRUCTURE DOUBLER IN FWD CARGO COMPARTMENT FROM FR 25 TO FR 26 BETWEEN STR 39R TO STR 41R IAW SRM 51-72-11 AND DWG D53231767.
